Alert archive / California / River Flood Warnings in 2019

River Flood Warning 4, NWS San Francisco Bay Area, CA

February 13, 2019Santa Clara County, California

NWS San Francisco Bay Area, CA issued this river flood warning at Feb 13, 2019, 2:35 PM PST for Santa Clara County, California. It took effect at Feb 14, 2019, 6:00 AM PST. It was in force for .

The area

The outline as issued.

The facts

Issued
Feb 13, 2019, 2:35 PM PST (22:35 UTC)
In effect from
Feb 14, 2019, 6:00 AM PST
Expired
Feb 13, 2019, 5:33 PM PST
In force
Issued by
NWS San Francisco Bay Area, CA
Area
Storm-based polygon
Flood severity
Minor

County Santa Clara County, CA

The radar

The San Francisco radar (KMUX), 12 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River (CA) above Almaden Expressway (GUDC1).

Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

210 
WGUS46 KMTR 132235
FLWMTR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Francisco Bay Area, CA
235 PM PST Wed Feb 13 2019

...The National Weather Service in the SF/Monterey Bay Area has 
issued a flood warning for the following rivers in California... 

  Guadalupe River above Alamaden Expressway
  Napa River near St Helena
  
...The flood warning continues for the following rivers in 
California...

  Napa River near Napa

.Heavy rain throughout much of the day along with additional rainfall 
over the next 24 to 36 hours will cause the Napa, Russian and Guadalupe
Rivers to rapidly rise through Friday morning. 


CAC085-142200-
/O.NEW.KMTR.FL.W.0004.190214T1400Z-190214T2200Z/
/GUDC1.1.ER.190214T1400Z.190214T1500Z.190214T1600Z.UU/
235 PM PST Wed Feb 13 2019

The National Weather Service in the San Francisco Bay Area 
Has issued a
* Flood Warning for 
  The Guadalupe River above Alamaden Expressway
* From Thursday morning until Thursday afternoon
* At 1PM Wednesday the stage was...4.1 feet
* Minor flooding is forecast
* Flood stage is 8.5 feet
* At 8.5 feet...Minor Flood Stage. River begins to overtop upstream 
  of Alma Avenue Bridge into the Elks Lodge. 
* At 7.5 feet...Monitor Stage. Additional flow from Canoas Creek 
  watershed or increased reservoir spills may bring river to flood 
  stage. 

&&

LAT...LON 3732 12188 3726 12183 3719 12184 3724 12195
      3727 12190 3732 12188       

$$

CAC055-142235-
/O.NEW.KMTR.FL.W.0005.190214T1100Z-190215T0226Z/
/SHEC1.3.ER.190214T1100Z.190214T1400Z.190214T1426Z.NR/
235 PM PST Wed Feb 13 2019

The National Weather Service in the San Francisco Bay Area 
Has issued a
* Flood Warning for 
  The Napa River near St Helena
* From late tonight until Thursday evening
* At 2PM Wednesday the stage was...11.6 feet
* Record flooding is forecast
* Flood stage is 18.0 feet
* Forecast to rise above flood stage by early tomorrow morning and 
  continue to rise to near 18.7 feet by tomorrow morning. 

&&

LAT...LON 3860 12265 3865 12262 3849 12239 3843 12244
      3852 12253 3860 12265       

$$

CAC055-142235-
/O.EXT.KMTR.FL.W.0003.190214T1900Z-000000T0000Z/
/APCC1.1.ER.190214T1900Z.190214T2100Z.000000T0000Z.NO/
235 PM PST Wed Feb 13 2019

The Flood Warning continues for 
 The Napa River near Napa
* Until further notice
* At 2PM Wednesday the stage was...14.8 feet
* Minor flooding is forecast
* Flood stage is 25.0 feet
* Forecast to rise above flood stage to 25.3 feet around noon
  tomorrow.
* At 27.0 feet...In the City of Napa, moderate flooding begins on the
  east side of Napa River near Milliken Creek Inn.
* At 26.0 feet...Moderate flooding.  In the City of Napa, flow begins
  to leave the Napa River channel in the South Coombs area (north of 
  Imola Avenue) and the south oxbow (near Taylor Street). Crop losses
  and erosion damage become serious. Moderate flood damage in lower 
  parts of urban areas along the reach. Transportation in the Napa 
  Valley becoming difficult. The flood of 2/3/1998 measured 26.72 
  feet.
* At 25.0 feet...Flood Stage. Flooding of lowest parts of towns in 
  reach begins.  Inundation of lowest agricultural land in Napa 
  Valley.  Some secondary roads are inundated.  Moderate damage from 
  bank erosion and sediment deposition throughout the reach.
* At 24.0 feet...In the City of Napa, flow begins to leave the Napa 
  River channel at Riverpointe (north of Lincoln Avenue).
* At 22.0 feet...Monitor Stage. In the City of Napa, the Napa River 
  Dry Bypass is fully inundated and flow begins to cross McKinstry 
  Street.
* At 20.0 feet...Erosion of lowest agricultural areas along river 
  begins.


&&

LAT...LON 3845 12246 3849 12239 3832 12225 3810 12227
      3814 12239 3834 12237       

$$

CAC097-142235-
/O.ROU.KMTR.HY.S.0000.000000T0000Z-000000T0000Z/
/HEAC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
235 PM PST Wed Feb 13 2019

Forecast information for
  Russian River near Healdsburg
* At 1PM Wednesday the stage was...11.7 feet
* No flooding is currently forecast
* Flood stage is 23.0 feet
* At 20.0 feet...Monitor stage.
* Forecast...The river will rise to near 20.0 feet tomorrow afternoon.


&&

LAT...LON 3853 12288 3868 12290 3884 12308 3885 12300
      3863 12273 3848 12286       

$$

CAC097-142235-
/O.ROU.KMTR.HY.S.0000.000000T0000Z-000000T0000Z/
/GUEC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
235 PM PST Wed Feb 13 2019

Forecast information for
  Russian River at Johnsons Beach near Guerneville
* At 2PM Wednesday the stage was...18.4 feet
* No flooding is currently forecast
* Flood stage is 32.0 feet
* Forecast...The river will rise to near 31.0 feet tomorrow afternoon
* At 33.0 feet...In Guerneville the intersection of HWY 116 and Drake
  Rd is closed. In Monte Rio Willow and Alder Streets flood. In 
  Forestville Mirabel trailer park begins to flood.
* At 32.5 feet...In Guerneville the intersecton of HWY 116 and Neeley
  Rd is closed. Mays Canyon Rd by the old rodeo grounds is closed.
* At 32.0 feet...Flood stage. Minor flooding. Lower Mill Street in 
  Guerneville and Old Bohemian Highway in Monte Rio are expected to 
  flood.
* At 29.0 feet...Monitor stage.


&&

LAT...LON 3846 12314 3854 12300 3852 12287 3848 12284
      3847 12298 3841 12310       

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those living, working, or recreating along or near the river should 
prepare for flood conditions and be ready to move to higher ground. 
Follow emergency official instructions.

Flooding can cause additional hazards like bank collapse and channel 
erosion. Avoid areas adjacent to a flooding river. Do not let 
children play near floodwaters...especially around culverts and storm
drains.

Do not drive through flood prone areas...low water crossings...or go 
around barricades. The road ahead may be undermined or washed out and
the water depth too great to allow your car to cross safely.

For the latest developments listen to NOAA Weather Radio or tune to 
your local tv or radio station. Information can also be obtained from
the NWS website at www.wrh.noaa.gov/mtr

The next statement will be issued by (...enter date and time...) or 
sooner as conditions warrant.

&&

CW
1 follow-up statement
495 
WGUS86 KMTR 140133
FLSMTR
Flood Statement
National Weather Service San Francisco Bay Area, CA
533 PM PST Wed Feb 13 2019

...The flood warning is cancelled for the following rivers in 
California...
 
  Guadalupe River above Alamaden Expressway

.Less than anticipated rainfall this morning will result in a lower
than expected rise on the Guadalupe River. The River will continue 
to be monitored as any increase in reservoir release may result in 
flooding. 

CAC085-140203-
/O.CAN.KMTR.FL.W.0004.000000T0000Z-190214T2200Z/
/GUDC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
533 PM PST Wed Feb 13 2019

The Flood Warning is cancelled for
  The Guadalupe River above Alamaden Expressway
* Until Thursday afternoon
* At 4PM Wednesday the stage was 4.2 feet
* The river is forecast to rise to 8.0 feet Thursday morning.
* Flood stage is 8.5 feet
* At 8.5 feet...Minor Flood Stage. River begins to overtop upstream 
  of Alma Avenue Bridge into the Elks Lodge. 
* At 7.5 feet...Monitor Stage. Additional flow from Canoas Creek 
  watershed or increased reservoir spills may bring river to flood 
  stage. 

&&

LAT...LON 3732 12188 3726 12183 3719 12184 3724 12195
      3727 12190 3732 12188       

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All those affected by river conditions should remain alert for rapid 
changes and for possible forecast revisions.

The next statement will be issued by 2/14/19 at 5:30 pm or 
sooner as conditions warrant.

&&

CW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 9:45 AM PST, 4 hours 50 minutes earlier.

Area forecast discussion, Feb 13, 9:45 AM PST, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
945 AM PST Wed Feb 13 2019

.SYNOPSIS...Rain will continue across the region this morning as
the initial wave of moisture moves onshore. Rain will become
lighter this afternoon with dry periods for some of the interior
valleys while strong southerly winds will continue most areas.
Another surge of moisture will move onshore tonight, taking aim at
the North Bay once again. A cold front will then pass north to
south on Thursday with rain tapering to showers. A cool and
showery pattern continues Friday through Sunday with cooler
temperatures but continued showery pattern. Drier weather develops
Monday through Wednesday.

&&

.DISCUSSION...as of 08:18 AM PST Wednesday...A band of moderate
to heavy rainfall that moved across the North Bay earlier this
morning has shifted slightly southward into the Santa Cruz
Mountains and inland across the East Bay Hills. This has resulted
in widespread flooding of rural areas as well as small creeks and
streams. Look for creeks, streams and rivers to continue to rise
in the aforementioned areas through the day as soil conditions
remain saturated. The latest forecast models show an increase in
rainfall again over the North Bay this afternoon which will result
in even greater flooding concern. The main update to the forecast
this morning is the addition of embedded thunderstorms across the
San Francisco Bay Area and points northward this afternoon and
evening. Any downpours will heightened the threat for flooding,
especially over burn scars and in low lying areas of the North
Bay. Will be monitoring this closely throughout the day. Flooding
concerns will also increase in the Santa Cruz Mountains and along
the Coastal Ranges and inland hills through Thursday. Please see
the previous forecast discussion below for additional information.

&&

.PREV DISCUSSION...as of 3:46 AM PST Wednesday...The overall
forecast trends remain on track. So far rain has been light to
moderate across the North Bay and greater Bay Area while interior
valleys remain mostly dry with strong southeast winds creating
good rain- shadowing conditions. Satellite, radar and model trends
continue to suggest that rainfall will intensify across the North
Bay and greater Bay Area over the next several hours through mid
to late morning. As often occurs with these atmospheric rivers
there is abundant available moisture but the lack of cold and or
vorticity advection can limit rainfall for the lower elevations.
So the coastal hills from Sonoma, southward through the Santa Cruz
mtns and Santa Lucia range will see the heftiest rainfall totals
with the initial surge of moisture. A 992 mb surface low west of
Cape Mendocino is inducing strong southerly winds across the
region with gusts in excess of 50 mph noted at the buoys and
across many of the hills. Salinas gusted to 45 mph overnight. The
winds may ease for a time this afternoon but then ramp back up
again as the next wave passes through. Upshot is ongoing wind
warnings and flash flood watch through Thursday morning still look
valid.

Next wave of energy will take aim at the North Bay this evening
with another round of moderate to heavy rainfall. Rain rates may
become heavier with this band as stronger height falls occur with
cooling aloft as the main atmospheric river pushes eastward in
response to a cold trough dropping out of the Pacific Northwest.

Steady rain will become more showery on Thursday as we get on the
back side of the AR and we quickly change airmass regimes once
again. A cool and showery pattern continues Friday and through
most of the weekend as subsequent cold shortwave troughs pass over
Northern California. Snow levels will lower but dont look quite as
low as last weekends events.

In terms of flooding, some of the flashier creeks and streams will
have rapid responses over the next 24 hours. The main stem rivers
such as the Napa and Russian will have delayed responses and may
not crest until later Thursday into Friday. The same holds true
for the Carmel and Big Sur rivers. We will have new river
forecasts by about 9 am this morning. If you live in flood prone
locations along any of the large rivers follow the forecasts
closely as flooding is probable over the next 24-72 hours.

Drying trend Monday through Weds but longer range trends suggest
more rain chances later next week.

&&

.AVIATION...As of 9:45 AM PST Wednesday...For 18Z tafs...Major
impact to aviation today and tonight with heavy rain at times,
strong winds, wind shear and possible thunderstorms. Precip may
taper this afternoon, but another pulse will bring increased rain
later this afternoon and tonight. Conditions will gradually
improve through the day on Thursday.

Vicinity of KSFO...No go for West plan with gusty southerly winds.
Period of rain to heavy rain will reduce cigs and vis today. There
could be a brief reprieve later this afternoon, but heavier
precip should return this evening. Winds may lull a little
overnight, but then increase again tomorrow. A AWW may be needed
tomorrow with gusts to 40 kt.

SFO Bridge Approach...Similar to SFO.

Monterey Bay Terminals...Very gusty winds will impact Monterey and
more so Salinas. Precip is more likely at Monterey where Salinas
will be rain shadowed at times with higher cigs through tomorrow.

&&

.MARINE...as of 09:38 AM PST Wednesday...A potent storm system
moving through the region will bring dangerous conditions to the
coastal waters and bay. Widespread gale force winds with
occasional storm force gusts to 60 kt will be possible today.
Another storm system will then approach from  the northwest on
Thursday bringing another round of strong and  gusty. Expect steep
wind waves and hazardous sea conditions.  Northwest swells will
continue to impact the waters through the  forecast period.
Mariners are urged to use extra caution at least  through
Thursday.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...High Wind Warning...CAZ006-505-507>509-511-512-517-518-529-
                530
             Flash Flood Watch...CAZ006-505>509-511>513-516-517-528>530
             Wind Advisory...CAZ506-510-513-516-528
             GLW...Pt Reyes to Pigeon Pt 0-10 nm
             GLW...Pigeon Pt to Pt Pinos 0-10 nm
             GLW...Pt Pinos to Pt Piedras Blancas 0-10 nm
             GLW...Pt Arena to Pt Reyes 0-10 nm
             GLW...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             GLW...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Mry Bay
             GLW...SF Bay until 3 PM

&&

PUBLIC FORECAST: RGass/RWW
AVIATION: MM
MARINE: MM

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

In the hours before

Local storm report, Feb 13, 11:48 AM PST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1148 AM PST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     NON-TSTM WND DMG 3 SSW BOULDER CREEK     37.10N 122.14W
02/13/2019                   SANTA CRUZ         CA   LAW ENFORCEMENT

            TREE DOWN IN NB LANE. 10660 EMPIRE GRADE.

1117 AM     NON-TSTM WND DMG 3 SSE DEL MONTE FOREST  36.55N 121.93W
02/13/2019                   MONTEREY           CA   LAW ENFORCEMENT

            TREE DOWN, ENTIRE ROADWAY BLOCKED. SANTA
            LUCIA AVE / CARMELO ST.

1116 AM     DEBRIS FLOW      8 NE NAPA               38.38N 122.20W
02/13/2019                   NAPA               CA   LAW ENFORCEMENT

            MUD SLIDE IN SB LANE. SR121 / WOODEN VALLEY
            RD.

1113 AM     FLOOD            6 SSW SEBASTOPOL        38.31N 122.85W
02/13/2019                   SONOMA             CA   LAW ENFORCEMENT

            VEHICLE STUCK IN FLOOD WATER. BLOOMFIELD RD
            / VALLEY FORD RD.

1108 AM     FLOOD            2 NE SAN BRUNO          37.64N 122.40W
02/13/2019                   SAN MATEO          CA   LAW ENFORCEMENT

            LOTS OF WATER IN LEFT 2 LANES. US101 S / SF
            INTL AIRPORT OFFRAMP.

0950 AM     FLOOD            1 S GRATON              38.42N 122.87W
02/13/2019                   SONOMA             CA   LAW ENFORCEMENT

            ROAD IS FLOODED IN BOTH DIRECTIONS NEAR
            BRIDGE. OCCIDENTAL RD NEAR SR116.

0945 AM     FLOOD            1 SE COTATI             38.31N 122.69W
02/13/2019                   SONOMA             CA   LAW ENFORCEMENT

            ROADWAY FLOODING E RAILROAD AVE / OLD
            REDWOOD HWY.

0922 AM     FLOOD            9 SW BOULDER CREEK      37.07N 122.25W
02/13/2019                   SANTA CRUZ         CA   LAW ENFORCEMENT

            MUD/WATER ACROSS TRAFFIC LANES. SR1 AT MILE
            MARKER 34.

&&
Local storm report, Feb 13, 12:13 PM PST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1213 PM PST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     FLOOD            2 S LIVERMORE           37.66N 121.77W
02/13/2019                   ALAMEDA            CA   LAW ENFORCEMENT

            FLOODING WITH ROAD CORROSION. MARINA AVE /
            ARROYO RD.

1144 AM     NON-TSTM WND DMG PETALUMA                38.24N 122.62W
02/13/2019                   SONOMA             CA   NEWSPAPER

            TREE FELL ACROSS NORTHBOUND HWY 101 SOUTH OF
            E WASHINGTON ST.

&&
Special weather statement, Feb 13, 12:15 PM PST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1215 PM PST WED FEB 13 2019

CAZ512-513-528>530-132100-
Northern Salinas Valley/Hollister Valley and Carmel Valley CA-
Southern Monterey Bay and Big Sur Coast CA-Santa Cruz Mountains CA-
Santa Clara Valley Including San Jose CA-Northern Monterey Bay CA-
1215 PM PST WED FEB 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA CRUZ...SOUTH
CENTRAL SANTA CLARA AND NORTHWESTERN SAN BENITO COUNTIES UNTIL 100 PM
PST...

At 1214 PM PST, Doppler radar was tracking a strong thunderstorm near
Interlaken, or near Watsonville, moving northeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Watsonville, Gilroy, Morgan Hill, Interlaken, Prunedale, Freedom,
Amesti, San Juan Bautista, San Martin, Aromas, Pajaro, Las Lomas and
Elkhorn.

LAT...LON 3679 12163 3691 12180 3715 12161 3714 12159
      3707 12154 3705 12150 3701 12147 3701 12145
      3699 12145 3696 12142 3696 12138
TIME...MOT...LOC 2014Z 222DEG 14KT 3691 12166

Palmer
Local storm report, Feb 13, 12:37 PM PST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1237 PM PST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     NON-TSTM WND GST 9 NNE EAST FOOTHILLS    37.50N 121.74W
02/13/2019  M62 MPH          ALAMEDA            CA   MESONET

            MESONET STATION RSPC1, ROSE PEAK.

&&

PALMER
Local storm report, Feb 13, 12:41 PM PST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1241 PM PST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     NON-TSTM WND DMG 1 S DEL MONTE FOREST    36.57N 121.95W
02/13/2019                   MONTEREY           CA   BROADCAST MEDIA

            TREE DOWN ON TWO CARS AND GUARD STATION AT
            COUNTRY CLUB GATE IN PEBBLE BEACH. EMPLOYEES
            REPORT NO INJURIES. ENTRANCE/EXIT IS CLOSED.

&&

PALMER
Local storm report, Feb 13, 2:08 PM PST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
208 PM PST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     NON-TSTM WND DMG 3 SSE DEL MONTE FOREST  36.55N 121.93W
02/13/2019                   MONTEREY           CA   BROADCAST MEDIA

            TREE DOWN CARMELO & 9TH.

0104 PM     NON-TSTM WND DMG 3 SSE DEL MONTE FOREST  36.55N 121.93W
02/13/2019                   MONTEREY           CA   BROADCAST MEDIA

            BRANCH DOWN ON CAR ON SCENIC RD S OF 10TH
            AVE.

1251 PM     NON-TSTM WND DMG 1 SSW CARMEL VALLEY VIL 36.47N 121.73W
02/13/2019                   MONTEREY           CA   LAW ENFORCEMENT

            TREE DOWN, ACROSS ENTIRE ROADWAY, 166 EL
            ECHO.

1245 PM     DEBRIS FLOW      2 W PORTOLA VALLEY      37.37N 122.25W
02/13/2019                   SAN MATEO          CA   BROADCAST MEDIA

            PART OF LA HONDA RD NEAR SKYLINE BLVD WASHED
            AWAY.

1245 PM     FLOOD            3 S SAN FRANCISCO       37.74N 122.41W
02/13/2019                   SAN FRANCISCO      CA   BROADCAST MEDIA

            ROADWAY FLOODING ON ALEMANY AT 101 & 280
            ENTRANCE.

1242 PM     DEBRIS FLOW      5 SE BLACKHAWK          37.78N 121.83W
02/13/2019                   CONTRA COSTA       CA   LAW ENFORCEMENT

            MUD SLIDE BLOCKING NORTHBOUND LANES.

1241 PM     NON-TSTM WND DMG 6 SE SAN JOSE           37.24N 121.77W
02/13/2019                   SANTA CLARA        CA   LAW ENFORCEMENT

            LARGE TREE ON THE RAMP, SB 85 TO SB 101.

&&

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 4:34 AM PSTAreal Flood AdvisoryMTRSonoma4 hr
Feb 13, 6:42 AM PSTAreal Flood WarningMTRSonoma9 hr
Feb 13, 8:28 AM PSTAreal Flood AdvisoryMTRSonoma2 hr
Feb 13, 9:28 AM PSTRiver Flood WarningMTRNapa21 days
Feb 13, 10:42 AM PSTSpecial Weather StatementMTRSan Mateo18 min
Feb 13, 10:49 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Marin, City and County of San Francisco, San Mateo116 min
Feb 13, 12:15 PM PSTSpecial Weather StatementMTRSanta Clara45 min
Feb 13, 12:28 PM PSTAreal Flood AdvisoryMTRSan Mateo, Santa Clara, Santa Cruz26 hr
Feb 13, 12:40 PM PSTCoastal Flood AdvisoryMTRAlameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 2 more19 hr
Feb 13, 2:33 PM PSTGale WarningMTR24 hr
Feb 13, 2:33 PM PSTSmall Craft AdvisoryMTR12 hr
Feb 13, 2:35 PM PSTRiver Flood WarningMTRNapa28 hr
Feb 13, 3:31 PM PSTAreal Flood AdvisoryMTRSonoma83 min

Nearby

River Flood Warnings in California, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.